MathSciNet Relay Station
MathSciNet bibliographic data
MR1933353 70E40 (37J35 70E17 70H06)
Ivanescu, C.; Savu, A. The Kowalevski top as a reduction of a Hamiltonian system on $\germ{sp}(4,{\Bbb R})^*$. Proc. Amer. Math. Soc. 131 (2003), no. 2, 607–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement